# SDR MALA976026

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 430
- Engine: Ge CT79B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 6068T56P01
- Condition: Internal Fault
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT, THE RIGHT AIR VALVE LIGHT ILLUMINATED, UNABLE TO RESET.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE RIGHT ANTI-ICE START BLEED VALVE, OPS CHECK GOOD.
